Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is nausea or vomiting a side effect of pulmicort flexhaler?

Premium Questions

doctor1 MD

bit.ly/askdrkaushalbhavsar I have been following your instructions for 9 days - Symbicort - 20 min later Pulmicort Flexhaler - 2X daily. My breathing is getting worse and I am having more episodes which ...

doctor1 MD

to understand that is this normal or any sever side effect. My doctor told me to di lever function test every ... doesn't want to take any chance.The problem i have is aftet taking this medicine i have vomiting ...

doctor1 MD

the infusions, when I stood up, I was so dizzy standing was impossible. Once I experienced nausea a vomiting ... hours, after which the heartbeat was normal. Is this a possible side effect of this drug? The blood ...

doctor1 MD

, with neutrophil and innate system dysfunction. She had many side effects from these medications, including, nausea, vomiting, headache and peeling skin. thank you. ...

doctor1 MD

Im 46 yr old female...Recently I got a spreading chill on left side of my head...followed by nausea and vommitting..rested ..better. A week later chill spreading on left side of head...no nausea...what is this ...

Public Forum Discussions

doctor1 MD

affect eye pressure. Does Pulmicort have the same side effect ? ...I am currently taking 1 puff of Pulmicort flexhaler (90 mcg) once a day. My insurance ...

doctor1 MD

Does the medicine pulmicort flexhaler cause heartburn? My mother was recently put on this medicine on Monday and she is having more heartburn. However on Tuesday, she had 6 teeth extractions. It is hard ...

doctor1 MD

I have been given a pulmicort flexhaler (180mcg) from my allergist, I currently have a tooth infection, and am concerned about using the inhaler as given my health status at the time of the appointment ...

doctor1 MD

a tightness in my upper chest when i try to breath in. i ve been on inhalers such as advair and a pulmicort flexhaler but none seem to work and i have no diognosis of breathing problems ...

doctor1 MD

Pulmicort Flexhaler twice a day. 180mcg 1 10mg montelukest sodium, and one over the counter allergy pill ...

doctor1 MD

In the past when side effect have included such things as vomiting or nausea, or even anything to do with my digestive system, I have experienced those side effects and they have kept me awake all ...

doctor1 MD

hi. ive been to the er but they say they cant find anything. im having pain in my spine. hurts to walk. fever chills vomiting nausea dizziness. i found some antibiotics 2 that i had for infected tooth ...

doctor1 MD

I have been having dizziness for nearly 1 year now which is swaying from side to side plus having the effects of nausea and vomiting and light-headiness resulting with me having to lay down and sleep ...

doctor1 MD

cardiologist prescribed angiotec and nikoran od tablet one per day. I read side effects of these and mentions nausea, vomiting etc. I am concerned whether I should take these pils? Shailesh Dave India ...

doctor1 MD

What is a good nausea/vomiting medication for chemo, I am going thru chemo my first treatment was on 02/14 and my doctor has prescribed me prochlorperazine to treat nausea/vomiting, however, reading ...

Mobile Questions and Answers

doctor1 MD

Nausea and vomiting but no any major side effect.

doctor1 MD

Sedation, nausea, tremors and vomiting are common side effects.

doctor1 MD

Nausea and vomiting are the most common side effects.